# SDR JBXA970005

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- Engine: Rroyce TAYMK65015
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Flow Reg
- Part number: CASC509
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PARTIAL THORTTLE ONLY ON RIGHT ENGINE RETURN TO RDU PARTIAL POWER.  REMOVED AND REPLACED RIGHT ENGINE FUEL FLOW REGULATOR IAW F-100 MM 73-21-01.  PERFORMED LEAK CHECK, NO LEAKS NOTED.  (M)
